# SDR CA100804024

- Difficulty date: March 18, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 4,058 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bracket
- Condition: Loose
- Location: Bearing Support
- Part time: 3,425 hours
- Component: Bearing Support, Robsin
- Component part number: A185125
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT REPORTED A LOUD THUMP, THE CLUTCH LIGHT ILLUMINATED AND WOULD NOT GO OUT.  INVESTIGATION FOUND THAT ALL 8 RIVETS ATTACHING THE LOWER ACTUATOR BEARING BRACKETS,  TO THE FAN SCROLLS HAD SHEARED,  ALLOWING THE LOWER ACTUATOR BRG TO COCK TO THE SIDE AND LOSE SOME TENSION ON THE DRIVE BELTS.
